Connect with others who understand.

sign up log in
About myHIVteam
Real members of myHIVteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Anyone Else Having Hip Problems With ART?

Anyone Else Having Hip Problems With ART?

I’ve noticed my hips have been giving me fits, it’s so bad it wakes me from sleep in serious pain. I am getting lots of rest and not wearing myself out yet it continues to get worse. Have never had these problems until I started ART and was just wondering if im the only one experiencing this. Thanks

A myHIVteam Member said:

Im not sure if this helps but I had a stroke last year. In March I started having pains in my joints. I went to doctor. Told him the problem. He asked me to tell him every thing I'm taking. When I eventually said one fish oil pills. He said." No no no. You should have been taking 3". After I got home I took 3 and have been taking 3 fish oil pills a day. No more pains in joints.

posted about 3 years ago
A myHIVteam Member said:

It is obvious from the post that either these HIV meds or HIV itself cause pain in feet and legs. I just started having them after 25 years of drugs. I thought it might just be my age of 61, but after reading hundreds of post here I'm convinced it is the drugs. Some nights in bed it is so bad I have to drug myself to unconsciousness with lyrica and benzos. Please hurry up with a cure or something besides these biotoxic drugs. I believe you're allowed to miss meds once or twice every few months or at least I do and have kept a no viral load fo years.

posted about 3 years ago
A myHIVteam Member said:

Pain is personal and relative. It helps to understand what it is that is not working. I find that just relaxing and taking it easy does not make the pain go away. Staying active is important for the healing process. Lol

posted about 3 years ago
A myHIVteam Member said:

Using fish oil, 3 a day a d its working

posted about 3 years ago
A myHIVteam Member said:

I think that we are all experiencing some joint pains. It's hard to say what it's attributed to, the meds or weigh gain or arthritis. Some non HIV people that I work with have fibromyalgia and they ate always in pain

posted about 3 years ago
Already a Member? Log in